Weak type inequalities for the Walsh and bounded Ciesielski systems

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

We investigate both the Walsh system and the bounded Ciesielski systems, which can be obtained from the spline systems of order (m,k) in the same way as the Walsh system can be obtained from the Haar system. We show that the maximal operator of the Fejér means of the Walsh- and Ciesielski-Fourier series is bounded from the Hardy space H1/2 to the space weak L1/2if m≥ -1, {pipe}k{pipe}≤ m+1. As a consequence, we obtain a new proof for the fact that the Fejér means of the Walsh- or Ciesielski-Fourier series of a function f ∈L1 converge to f a.e.

Original languageEnglish
Pages (from-to)147-160
Number of pages14
JournalAnalysis Mathematica
Volume30
Issue number2
DOIs
Publication statusPublished - Jan 1 2004

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this